# SDR DALA2019062803919

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 64,511 hours, 26,287 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTED BRAKE CHATTER ON LANDING.   BRAKES WORKING FINE. TAXIING INTO THE GATE BOTH THE CAPTAIN AND FO APPLIED BRAKES WITH NO HELP. FLIGHT CREW USED REVERSERS TO STOP.  MAINTENANCE PERFORMED TAXI AND BRAKE CHECK IAW.  NO DEFECTS NOTED.  REPLACED ALTERNATE BRAKE SELECTOR VALVE IAW AMM 32-41 AND B SYSTEM EMDP. PERFORMED NORMAL AND ALT BRAKE APPLICATION FUNCTIONAL TEST PER 32-41 AND TAXI BRAKE FUNCTIONAL TEST USING DIFFERENT BRAKE SOURCES. OPERATIONAL TEST OK, AIRCRAFT RETURNED TO SERVICE.
